Alert archive / Minnesota / Wind Advisories in 2008
Wind Advisory 12, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at May 16, 2008, 4:19 AM CDT for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at May 16, 2008, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2008, 4:19 AM CDT (09:19 UTC)
- In effect from
- May 16, 2008, 1:00 PM CDT
- Expired
- May 16, 2008, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.3 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 160919 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 419 AM CDT FRI MAY 16 2008 ...STRONG WINDS EXPECTED TODAY ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA.. .WEST WINDS WILL SHIFT TO THE NORTHWEST AND GUST OVER 40 MPH THIS AFTERNOON INTO THIS EVENING ACROSS THE REGION. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN OPEN AREAS IN THE RED RIVER VALLEY...WHERE DRY CONDITIONS COMBINED WITH THE STRONG WIND MAY CAUSE SOME BLOWING DUST AND BRIEFLY REDUCED VISIBILITIES IN OPEN AREAS. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET AS HIGH PRESSURE BUILDS INTO THE REGION. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-170200- /O.NEW.KFGF.WI.Y.0012.080516T1800Z-080517T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 419 AM CDT FRI MAY 16 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. WEST WINDS WILL SHIFT TO THE NORTHWEST BETWEEN 25 TO 35 MPH...WITH GUSTS TO 45 MPH THIS AFTERNOON INTO EARLY EVENING ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. WINDS WILL INCREASE IN THE DEVILS LAKE BASIN BY 1 PM...THEN STRONG WINDS WILL QUICKLY PROGRESS SOUTH AND EAST INTO THE SOUTHERN RED RIVER VALLEY BY MID AFTERNOON. AREAS OF BLOWING DUST ARE ALSO POSSIBLE IN THE RED RIVER VALLEY...AND VISIBILITIES MAY BE BRIEFLY REDUCED DOWN TO ONE MILE IN OPEN AREAS. WINDS WILL QUICKLY SUBSIDE AROUND SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DK
3 follow-up statements
000 WWUS73 KFGF 161553 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1053 AM CDT FRI MAY 16 2008 ...GUSTY NORTHWEST WINDS EXPECTED THIS AFTERNOON... .NORTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON ALONG AND NORTH OF HIGHWAY 2. THESE GUSTY WINDS WILL TAKE A BIT LONGER TO REACH SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA...WHERE THEY ARE EXPECTED BY MID AFTERNOON. THE STRONGER WIND GUSTS WILL OCCUR BEHIND A COLD FRONT DROPPING SOUTH OUT OF SOUTHERN MANITOBA AND SOUTHERN SASKATCHEWAN. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-170200- /O.CON.KFGF.WI.Y.0012.080516T1800Z-080517T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1053 AM CDT FRI MAY 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED BY EARLY AFTERNOON ALONG AND NORTH OF HIGHWAY 2. THESE GUSTY WINDS WILL REACH SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA BY MID AFTERNOON. AREAS OF BLOWING DUST ARE POSSIBLE IN OPEN AREAS NEAR FRESHLY TILLED FIELDS. WIND SPEEDS ARE EXPECTED TO DIMINISH AROUND SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GODON
000 WWUS73 KFGF 162156 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 455 PM CDT FRI MAY 16 2008 ...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE INTO MID EVENING... .STRONG NORTHWEST WINDS WILL CONTINUE INTO EARLY EVENING ACROSS THE FORECAST AREA. THE WINDS ARE EXPECTED TO SLOWLY ABATE BY 9 PM CDT. THE STRONGER WIND GUSTS WILL OCCUR BEHIND A COLD FRONT DROPPING SOUTH OUT OF SOUTHERN MANITOBA AND SOUTHERN SASKATCHEWAN. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-170200- /O.CON.KFGF.WI.Y.0012.000000T0000Z-080517T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 455 PM CDT FRI MAY 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED INTO MID EVENING ACROSS THE FORECAST AREA. AREAS OF BLOWING DUST ARE POSSIBLE IN OPEN AREAS NEAR FRESHLY TILLED FIELDS. WIND SPEEDS ARE EXPECTED TO DIMINISH AROUND SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PB
000 WWUS73 KFGF 170159 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 859 PM CDT FRI MAY 16 2008 ...NORTHWEST WINDS CONTINUE TO ABATE ACROSS THE REGION... .STRONG NORTHWEST WINDS THAT EARLIER GUSTED TO 40 MPH ARE BEGINNING TO DIMINISH. NORTHWEST WINDS LATER TONIGHT SHOULD DROP TO AROUND 10 MPH. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-170300- /O.EXP.KFGF.WI.Y.0012.000000T0000Z-080517T0200Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 859 PM CDT FRI MAY 16 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. NORTHWEST WINDS WILL DIMINISH THE REST OF TONIGHT TO SPEEDS AROUND 10 MPH. THUS THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 9PM CDT. $$ PB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at May 16, 3:22 AM CDT, 57 minutes earlier.
Area forecast discussion, May 16, 3:22 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
322 AM CDT FRI MAY 16 2008
.DISCUSSION...
PLENTY OF CHALLENGES FOR THIS PACKAGE...WITH THE MAIN CONCERNS
WIND SPEEDS TODAY AND CRITICAL FIRE WEATHER CONDITIONS...THEN
PRECIP CHANCES. MODELS ARE IN DECENT AGREEMENT...AND THEY ARE ALL TOO
MOIST IN THE BOUNDARY LAYER TODAY. THE GFS APPEARS TO HAVE A GOOD
HANDLE ON QPF AND WIND FIELDS...BUT THE NAM ISN/T FAR BEHIND. THIS
LENDS A FAIR AMOUNT OF CONFIDENCE TO THIS FORECAST AND AN OVERALL
MODEL BLEND.
FOR TODAY...A SHORTWAVE WILL MOVE FROM NEAR LAKE WINNIPEG INTO SW
ONTARIO. THIS WILL HELP A SFC BOUNDARY/COLD FRONT PASS THROUGH THE
REGION LATER THIS AFTERNOON. THERE WILL BE 35-45KT TO MIX AFTER
18Z THROUGHOUT THE FORECAST AREA...AND TEMPS SHOULD WARM NICELY
IN THE WARM SECTOR. THE COMBINATION OF A FULLY MIXED SOUNDING AND
COLD ADVECTION BEHIND THE BOUNDARY AND A PRESSURE RISE MAXIMUM WILL
HELP MIX NEARLY ALL THE WIND AVAILABLE ALOFT TO THE SFC. THEREFORE
...EXPECT WINDS TO GUST TO NEAR 45 MPH THIS AFTERNOON THROUGH 02Z
FOR ALL COUNTIES...AND WE WILL ISSUE A WIND ADVISORY FROM 18Z- 02Z
FOR ALL AREAS. THERE IS ACTUALLY MORE WIND TO MIX IN THE NORTHEAST
BY LAKE OF THE WOODS...AND WINDS WILL BE VERY STRONG ON THE BIG
LAKE. WE WILL HIGHLIGHT THIS IN THE HWO AND WEATHER STORY. TEMPS
SHOULD ALSO WARM ABOVE NORMAL WITH CONVECTIVE TEMPS AROUND 70.
THERE WILL BE SOME WEAK INSTABILITY ONCE AGAIN SIMILAR TO PAST
DAYS...SO SOME AFTERNOON THUNDERSTORMS ARE ONCE AGAIN POSSIBLE AND
WILL MAINTAIN MENTION...WITH THE BEST CHANCE IN THE NORTHEAST
CLOSER TO THE LOW CENTER.
FOR SAT-SUN...EXPECT DRY WEATHER WITH HIGH PRESSURE AND SLIGHTLY
COOLER THERMAL FIELDS THAN TODAY. TEMPS WILL COOL A BIT BELOW
NORMAL...WITH SUNDAY MORNING GETTING FAIRLY CHILLY WITH FROST A
POSSIBILITY WITH HIGH PRESSURE OVERHEAD. FOR NOW WENT MID 30S
NORTH TO AROUND 40 SOUTH...BUT WE/LL HAVE TO WATCH THIS FOR POTENTIAL
FROST HEADLINES.
FOR MON-THU...A VERY UNSETTLED WEATHER PATTERN IS EXPECTED. THE
LARGE SCALE PATTERN WILL TRANSITION FROM NW FLOW ALOFT...TO A
POTENTIAL TROUGH OVER THE CENTRAL CONUS. THIS WOULD PLACE THE AREA
IN A PRIME AREA FOR PERIODIC CHANCES FOR PRECIP. THE EXTENDED
MODELS ARE QUITE BULLISH IN THE POTENTIAL FOR SIGNIFICANT PRECIP
BY NEXT WED-THU AND THEREAFTER...WHICH WOULD BE NEEDED PRECIP FOR
ALL OF ND.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH PERIOD...BUT NW WINDS THIS
AFTERNOON MAY GUST UP TO 35-40KT AT ALL SITES. THERE WILL BE THE
THREAT FOR AFTERNOON SHOWERS/TSTORMS AGAIN TODAY...ALTHOUGH
COVERAGE SHOULD BE FAIRLY LIMITED WITH LACK OF DEEPER MOISTURE.
&&
.FIRE WEATHER...
GUSTY NORTHWEST WINDS AND VERY DRY AIR WILL CREATE RED FLAG AND NEAR
RED FLAG CONDITIONS TODAY ACROSS EASTERN ND AND NORTHWEST MN.
THE MODELS SEEM TO BE OVERESTIMATING THE RHS WITH THE VERY DRY AIR
THAT WILL PUNCH INTO THE AREA BY THIS AFTERNOON. ONGOING DRY
CONDITIONS HAVE MUCH OF ND BACK TO HIGH ND RANGELAND FIRE
LEVELS FOR TODAY. CONSIDERING THE MINIMUM RHS OF 20 TO 25 PERCENT
YESTERDAY AND CONTINUED DRY CONDITIONS ACROSS THE AREA...THE RHS
TODAY SHOULD BE AT LEAST AS DRY AS YESTERDAY. SPC AGREES WITH THE
MODEL ERROR IN HUMIDITIES...AND PUT EASTERN NORTH DAKOTA UNDER
CRITICAL FIRE WEATHER CONDITIONS. THEREFORE...MUCH OF EASTERN ND
...EXCEPT FOR SE ND...WILL BE PLACED UNDER A RED FLAG WARNING FOR
THIS AFTERNOON AND EARLY EVENING.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR NDZ006>008-014>016-024-026>029-038-054.
MN...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR MNZ001>009-013>017-022>024-027>032-040.
&&
DK/G2Hazardous weather outlook, May 15, 6:29 AM CDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 629 AM CDT THU MAY 15 2008 MNZ001-004-005-007-008-NDZ006>008-014>016-024-026>030-038-054- 161130- WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-WESTERN WALSH COUNTY- 629 AM CDT THU MAY 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY THROUGH WEDNESDAY IN NORTHEAST NORTH DAKOTA AND NORTHWEST MINNESOTA. AN ACTIVE WEATHER PATTERN IS EXPECTED INTO NEXT WEEK...COURTESY OF A STRONG JET STREAM THAT WILL RESIDE OVER THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ002-003-006-009-013>017-022>024-027>032-040-NDZ039-049-052-053- 161130- NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CASS-RANSOM-SARGENT- RICHLAND- 629 AM CDT THU MAY 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. THE STRONGEST CELLS MAY CONTAIN PEA SIZE HAIL...AS A SURFACE TROUGH MOVES THROUGH THE NORTHERN PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY THROUGH WEDNESDAY IN NORTHEAST NORTH DAKOTA AND NORTHWEST MINNESOTA. AN ACTIVE WEATHER PATTERN IS EXPECTED INTO NEXT WEEK...COURTESY OF A STRONG JET STREAM THAT WILL RESIDE OVER THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:12 AM CDT | Red Flag Warning | FGF | Barnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 6 more | 17 hr |
| May 16, 3:54 PM CDT | Fire Weather Watch | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 12 hr |
Nearby
Wind Advisories in Minnesota, 2008Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.